# SDR SWAA2016012648392

- Difficulty date: January 9, 2016
- Submitted: January 26, 2016
- Operation: Air carrier
- Aircraft: N625SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27701
- Aircraft time: 62,815 hours, 49,931 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 6545766U63
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WATER SERVICE PAN STIFFENER CRACKED AT BS 956, STRINGER 25L.  R & R STIFFENER IAW SRM.
